The instability of the Hocking–Stewartson pulse and its geometric phase in the Hopf bundle

TittelThe instability of the Hocking–Stewartson pulse and its geometric phase in the Hopf bundle
PublikasjonstypeJournal Article
Utgivelseår2016
ForfattereGrudzien, CJ
TidsskriftJournal of Computational and Applied Mathematics
Volum307
Antall sider162 - 169
Utgivelsedato12/2016
ISSN03770427
DOI10.1016/j.cam.2016.02.050
Forfatterens adresse

University of North Carolina at Chapel Hill, Department of Mathematics

DOI10.1016/j.cam.2016.02.050